# SDR C2XA04BT029

- Difficulty date: March 2, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft time: 6,275 hours, 4,859 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Air Condition
- Part time: 6,359 hours, 5,682 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, DURING ICE TEST FOUL ODOR NOTED, WENT AWAY AFTER ICE TEST.  F/A INFORMED SAME ODOR BETWEEN ROWS 3-7.  PACK NR 2 SELECTED OFF, ODOR DISSIPATED NEVER CAME BACK.  ODOR LIKE BURNING PAPER.  MX FOUND NR 2 ECU DUCT LINE CONNECTED TO CONDENSER/MIXER AND RAM AIR VALVE TO BE DISCONNECTED.  MX REINSTALLED LINES, RAN ENGINES AND PACKS, COULD NOT DUPLICATE ODOR & OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT FLEW ONE ROUNDTRIP AND ARRIVED BACK IN EWR, CREW REPORTED, BURNING ODOR DURING ICE TEST, PREVIOUS WRITEUP.  TROUBLESHOT ENG AND BLEED SYSTEMS, FOUND NR 2 ENG PRODUCING BURNING ODOR.  AIRCRAFT FERRIED FOR MAINTENANCE.  REMOVED & REPLACED NR 2 ENG, OPS CHECKS & LEAK CHECKS GOOD.
